# SDR R61A201312131339

- Difficulty date: December 13, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Part number: 27019RC24D
- Condition: Deteriorated
- Location: Fuel Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FUEL VENT CLAMPS, DETERIORATING IN LT WING.  MX R & R ALL FUEL VENT CLAMPS IN LT WING IAW AMM 20-13-21.
